Alert archive / Colorado / Red Flag Warnings in 2009
Red Flag Warning 11, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Mar 6, 2009, 3:50 AM MST for 8 counties in Colorado. It took effect at Mar 6, 2009, 10:00 AM MST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 6, 2009, 3:50 AM MST (10:50 UTC)
- In effect from
- Mar 6, 2009, 10:00 AM MST
- Expired
- Mar 6, 2009, 6:00 PM MST
- In force
- 8 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Arapahoe County, CO, Clear Creek County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Lincoln County, CO, Park County, CO
The radar
The Denver radar (KFTG), 48 km from the middle of the area, began a volume at 10:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 10.8 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 5530 m above ground
- 0-6 km bulk shear
- 84 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 061050 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 350 AM MST FRI MAR 6 2009 COZ214-216-241-061900- /O.NEW.KBOU.FW.W.0011.090306T1700Z-090307T0100Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR 350 AM MST FRI MAR 6 2009 ...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING FOR GUSTY WINDS...DRY FUELS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM MST THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...214...216...241. DRY CONDITIONS AND GUSTY WINDS WILL CONTINUE FOR ONE MORE DAY ...SOUTHWEST WINDS 15 TO 25 MPH CAN BE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. RELATIVE HUMIDITIES WILL LIKELY DROP TO AROUND 15 PERCENT BY THIS AFTERNOON. SOUTH PARK AS WELL AS AREAS IN AND NEAR THE FOOTHILLS OF SOUTHERN JEFFERSON AND DOUGLAS COUNTIES WILL BE ESPECIALLY SUSCEPTIBLE TO STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
2 follow-up statements
000 WWUS85 KBOU 061654 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 954 AM MST FRI MAR 6 2009 COZ246-247-070100- /O.EXA.KBOU.FW.W.0011.090306T1700Z-090307T0100Z/ NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 954 AM MST FRI MAR 6 2009 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MST THIS EVENING FOR GUSTY WINDS...DRY FUELS AND LOW RELATIVE HUMIDITIES... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM MST THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...246...247. DRY CONDITIONS AND GUSTY WINDS WILL CONTINUE FOR ONE MORE DAY ... SOUTHWEST WINDS 15 TO 25 MPH CAN BE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. RELATIVE HUMIDITIES WILL LIKELY DROP TO AROUND 15 PERCENT BY THIS AFTERNOON. EXPECT MOISTURE TO MOVE IN THIS EARLY EVENING TO INCREASE RELATIVE HUMIDITIES OUT OF THE WARNING CRITERIA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ COZ214-216-241-070100- /O.CON.KBOU.FW.W.0011.090306T1700Z-090307T0100Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR 954 AM MST FRI MAR 6 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS EVENING. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...214...216...241. DRY CONDITIONS AND GUSTY WINDS WILL CONTINUE FOR ONE MORE DAY ... SOUTHWEST WINDS 15 TO 25 MPH CAN BE EXPECTED WITH GUSTS UP TO 45 MPH POSSIBLE. RELATIVE HUMIDITIES WILL LIKELY DROP TO AROUND 15 PERCENT BY THIS AFTERNOON. SOUTH PARK AS WELL AS AREAS IN AND NEAR THE FOOTHILLS OF SOUTHERN JEFFERSON AND DOUGLAS COUNTIES WILL BE ESPECIALLY SUSCEPTIBLE TO STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
000 WWUS85 KBOU 070048 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 548 PM MST FRI MAR 6 2009 COZ214-216-241-246-247-070200- /O.EXP.KBOU.FW.W.0011.000000T0000Z-090307T0100Z/ CENTRAL AND SOUTHEAST PARK COUNTY- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...BAILEY...CENTRAL CITY... EVERGREEN...GEORGETOWN...IDAHO SPRINGS...NORTHERN RAMPART RANGE... TARRYALL...WESTCREEK...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...AGATE...HUGO...LIMON...MATHESON...FORDER...KARVAL... KUTCH...PUNKIN CENTER 548 PM MST FRI MAR 6 2009 ...RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING... THE RED FLAG WARNING WILL EXPIRE AT 6 PM MST THIS EVENING. THE RED FLAG WARNING INCLUDED THE FOLLOWING FIRE WEATHER ZONES ...214...216...241...246...247. WINDS HAVE DECREASED AND HUMIDITIES HAVE INCREASED DURING THE LATE AFTERNOON HOURS. COOLER TEMPERATURES AND LIGHTER WINDS WILL PRODUCE A LOWER FIRE DANGER OVER THE WEEKEND. $$ GIMMESTAD
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Mar 6, 3:20 AM MST, 30 minutes earlier.
Area forecast discussion, Mar 6, 3:20 AM MST, 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 320 AM MST FRI MAR 6 2009 .SHORT TERM...A STRONG SOUTHWESTERLY FLOW ALOFT WILL CONTINUE OVER THE AREA TODAY AHD OF THE UPPER LEVEL TROUGH APPROAHING FM THE PACIFIC NORTHWEST. IN THE HIGH COUNTRY...MDLS INDICATE WEAK QG ASCENT ASSOCIATED WITH 120+ KT JET STRETCHING ACROSS WRN AND NRN CO. SWLY WINDS WL CONTINUE TO FAVOR PRIMARILY ZONE 31 WITH OROGRAPHIC COMPONENT THROUGH THIS AFTN. GUSTY SW WINDS WILL CONTINUE TO BE A PROBLEM ESPECIALLY TO THE SOUTH AND WEST OF DENVER. AS A RESULT ...HAVE DECIDED TO HOIST A RED FLAG WARNING FOR THE SOUTHERN FRONT RANGE FOOTHILLS...SOUTH PARK AND PALMER DIVIDE. AFTN TEMPERATURES WILL BE A LITTLE COOLER...BUT THE COMBINATION OF GUSTY WINDS...DRY FUELS AND LOW RELATIVE HUMIDITIES WILL CONTINUE THE FIRE WEATHER THREAT FOR ONE MORE DAY. FOR TNGT...THE STORM SYSTEM IS EXPECTED TO DROP INTO THE GREAT BASIN REGION. THERE WILL BE BETTER QG ASCENT ASSOCIATED WITH THE UPPER LOW OVER WRN AND NRN CO. SNOW WL CONTINUE IN ZONE 31 AND BECOME MORE WIDESPREAD OVER ZONES 33 AND 34. SNOWFALL IN ZONE 31 COULD REACH ADVISY CRITERIA BUT WL LET THE DAY SHIFT MAKE THIS FINAL CALL ON THIS HIGHLIGHT SINCE THE BEST POTENTIAL WILL BE FOR LATE TONIGHT INTO SATURDAY. ACROSS THE URBAN CORRIDOR A SFC LOW OVER ECENTRAL CO IS PROGGED TO USHER IN NLY WINDS AND A COLD FRONT OVERNIGHT. BEST CHC OF SNOW WILL BE ALONG THE NORTHERN BORDER. WL MENTION SLIGHT CHC OF SNOW IN ZONE 38...BUT KEEP THE REST OF THE PLAINS DRY TIL AFTER 12Z SATURDAY. .LONG TERM...AN UPPER LEVEL TROUGH WILL MOVE ACROSS THE AREA ON SAT. IN THE MOUNTAINS FLOW WILL REMAIN SWLY MUCH OF THE DAY BEFORE SHIFTING TO THE WNW BY LATE AFTN AS THE AXIS OF THE TROUGH PASSES THROUGH. CROSS-SECTIONS SHOW DECENT MOISTURE ALONG WITH LAPSE RATES AROUDN 7 C/KM. ALSO WLL HAVE FAVORABLE QG ASCENT THRU THE AFTN HOURS AS WELL WITH THE POTENTIAL FOR SOME BANDED PCPN DUE TO PLACEMENT OF UPPER LEVEL JET. WITH SWLY FLOW AT 700 MB THIS WOULD FAVOR AREAS GENERALLY N OF I-70 FOR SNOW HOWEVER JUST ABOUT ANYWHERE COULD SEE AMOUNTS FROM 3-6 INCHES. MAY NEED AN ADVISORY FOR ZONES 31 AND 33. OVER LOWER ELEVATIONS SFC LOW PRESSURE WILL EXTEND FM CENTRAL WYOMING INTO SERN CO AS SFC HIGH PRESSURE BUILDS OVER THE CENTRAL PLAINS. THIS TYPE OF SFC PTRN TYPICALLY WOULD FAVOR THE PLAINS FOR PCPN RATHER THAN ALONG THE FRONT RANGE WHICH SHOWS UP WELL IN THE QG VERTICAL VELOCITY FIELDS. HOWEVER WITH LAPSE RATES NEARLY MOIST ADIABATIC...QG ASCENT AND PLACEMENT OF UPPER LEVEL JET PCPN COULD STILL DVLP IN AND NR THE FOOTHILLS DESPITE UNFAVORABLE SFC PTRN. FOR NOW WILL CONTINUE WITH CHC POPS UNTIL IT BECOMES MORE CLEAR EXACTLY HOW THE OVERALL PTRN WILL SETUP. WET BULB ZEROS ARE FCST TO RANGE FROM 5200-5500 FEET SO MOST PCPN WILL PROBABLY FALL AS SNOW EXCEPT FOR POSSIBLE A MIX BLO 5000 FEET OVER THE PLAINS. TEMPS ON SAT WILL BE COOLER WITH HIGHS RANGING FROM THE MID 30S TO LOWER 40S EXCEPT OVER SRN LINCOLN COUNTY WHERE READINGS COULD RISE INTO THE LOWER 50S SOUTH OF THE FNTL BNDRY. BY SAT NIGHT THE TROUGH AXIS WILL MOVE STEADILY EAST OF THE AREA. PCPN MAY LINGER OVER THE PLAINS THRU THE EARLY EVENING HOURS AS QG VERTICAL VELOCITIES ARE FCST TO LAST THRU ABOUT 03Z BEFORE DRIER AIR AND DOWNWARD DESCENT DEVELOP. IN THE MTNS CROSS-SECTIONS SHOW DECENT MOISTURE THRU 06Z WITH WNW FLOW SO MAY SEE SOME OROGRAPHIC SNOWS LINGERING THRU THE EVENING HOURS THEN DECREASING AFTER MIDNIGHT AS DRIER AIR MOVES IN. ON SUN THE FLOW ALOFT WILL BECOME MORE WLY AND REMAIN RATHER DRY SO WILL ONLY MENTION A SLIGHT CHC OF -SHSN IN THE MTNS. OVER THE PLAINS SHOULD SEE TEMPS WRM BACK TO NR SEASONAL LEVELS. BY MON THE FLOW ALOFT WILL BE WSW IN ADVANCE OF ANOTHER UPPER LEVEL TROUGH. MOISTURE WILL GRADUALLY INCREASE IN THE MTNS WITH IMPROVING LAPSE RATES SO SCT SHSN WILL BE POSSIBLY BY AFTN. OVER NERN CO A SFC LOW WILL DVP OVER SERN CO AS A CDFNT TRIES TO MOVE INTO THE NERN CORNER BY AFTN. AS A RESULT COULD SEE QUITE A TEMP CONTRAST WITH READINGS POSSIBLY HOLING IN THE 30S NR THE CO-NE BRODER WHILE CLOSER TO THE FOOTHILLS HIGHS RISE INTO THE 50S. BY MON EVENING THE CDFNT IS FCST TO MOVE ACROSS ALL OF NERN CO WITH LOW LEVEL UPLSOPE FLOW DEVELOPING. MEANWHILE AS THE NEXT UPPER LEVEL TROUGH MOVES ACROSS AND QG ASCENT INCREASES COULD SEE A BETTER CHC OF SNOW OVER NERN CO MON NIGHT. IN THE MTNS SHOULD SEE A GOOD CHC OF SNOW MON NIGHT AS OROGRAPHICS BECOME MORE FAVORABLE AND DECENT CAA OCCURS WITH TROUGH PASSAGE. ON TUE THE FLOW AOFT WILL BE WNW WITH CROSS-SECTIONS SHOWING DRIER AIR MOVING INTO THE AREA. 850-700 MB TEMPS ARE FCST TO BE AROUND 10 DEGREES C LOWER ON TUE SO HIGHS OVER NERN CO WILL BE IN THE MID 30S TO LOWER 40S. BY WED THE FLOW ALOFT WILL REMAIN WNW WITH NOR A LOT OF MOISTURE PRESENT SO WILL OLY MENTION A SLIGHT CHC OF -SHSN IN THE MTNS. 850-700 MB TEMPS MODERATE A FEW DEGREES ON WED SO AFTN HIGHS OVER NERN CO SHOULD GENERALLY BE IN THE 40S. && .AVIATION...VFR CONDITIONS EXPECTED THROUGH TONIGHT. SFC WINDS WILL BE PRIMARILY SELY THROUGH 21Z THIS AFTN. NWLY WINDS WILL DEVELOP AFTER 21Z AS A SURFACE LOW DEVELOPS OVER ECENTRAL CO. HIGH PRESSURE AND A COLD FRONT WILL MOVE INTO THE AREA LATE TNGT...AROUND 12Z. COULD SEE MVFR CONDITIONS AND SOME ISOLD SNOW SHOWERS DEVELOP AT THAT TIME. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING FOR SOUTH PARK ...THE SOUTHERN FRONT RANGE FOOTHILLS AND PALMER DIVIDE FROM 1000 TO 1800...FIRE ZONES 214...216 AND 241. FMC/RPK
Hazardous weather outlook, Mar 5, 10:27 AM MST, 17 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1027 AM MST THU MAR 05 2009 COZ030>051-061300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1027 AM MST THU MAR 05 2009 ..RED FLAG WARNING IN EFFECT TODAY UNTIL 6 PM FOR THE FRONT RANGE FOOTHILLS...SOUTH PARK AND NORTHEAST PLAINS... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT DRY...WARM AND WINDY CONDITIONS WILL PREVAIL OVER MUCH OF THE REGION TODAY. ALTHOUGH IT WILL NOT BE AS WARM AS YESTERDAY...TEMPERATURES WILL REMAIN ABOVE NORMALS WITH HIGHS IN THE 60S ACROSS THE NORTHEAST PLAINS. AS A RESULT A RED FLAG WARNING WILL BE IN EFFECT FOR GUSTY WINDS...LOW RELATIVE HUMIDITIES AND DRY FUELS. THE WINDS WILL DECREASE THIS EVENING AS A WEAK COLD FRONT MOVES BY. WESTERLY WINDS OF 20 TO 35 MPH WILL OCCUR TODAY WITH GUSTS TO 50 MPH IN AND NEAR THE FRONT RANGE FOOTHILLS AND ALONG THE PALMER DIVIDE. IN THE MOUNTAINS AND HIGH VALLEYS...SOME PRECIPITATION IS EXPECTED TO DEVELOP BY THIS AFTERNOON. THERE WILL BE A CHANCE OF SOME LIGHT SNOW IN THE HIGH COUNTRY...MAINLY NORTH OF INTERSTATE 70...WITH A CHANCE OF RAIN IN THE VALLEYS OF JACKSON AND GRAND COUNTIES. STRONG WINDS CAN BE EXPECTED IN THE MOUNTAINS AS WELL WITH GUSTS TO 75 MPH IN EXPOSED AREAS ABOVE TIMBERLINE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE POTENTIAL FOR HIGH FIRE DANGER WILL CONTINUE ON FRIDAY MAINLY NEAR THE FOOTHILLS AND OVER THE PALMER DIVIDE. A WEATHER SYSTEM WILL MOVE ACROSS THE AREA LATE FRIDAY NIGHT INTO SATURDAY ALONG WITH A COLD FRONT. THIS SYSTEM WILL PRODUCE A GOOD CHANCE OF SNOW IN THE MOUNTAINS WITH A CHANCE OF RAIN AND SNOW AT LOWER ELEVATIONS ALONG WITH MUCH COOLER TEMPERATURES. ANOTHER SYSTEM MAY AFFECT THE AREA MONDAY NIGHT INTO TUESDAY AND PRODUCE A CHANCE OF SNOW IN THE MOUNTAINS WITH A SLIGHT CHANCE OF SNOW AT LOWER ELEVATIONS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. ENTREKIN/KRIEDERMAN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 3:23 PM MST | Winter Weather Advisory | BOU | Grand, Jackson | 32 hr |
Nearby
Red Flag Warnings in Colorado, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.